Disprin Extra Strength 500mg Effervescent Tablets - 16 Pack


Price:
Sale price€3.55

Description

Disprin Extra Strength Tablets contain Aspirin which is a pain relief medication and reduces inflammation.

You Must Be Aged Over 18 Years to Purchase This Product. MAXIMUM Order Quantity of TWO Packets Per Order.

THIS PRODUCT IS A MEDICINE AND CAN ONLY BE SOLD WITHIN IRELAND

How to use

Dissolve in water immediately before taking. Adults and adolescence over 16 years take 1 tablet, then if necessary repeat the dose every 3 - 4 hours.

Do not take more than 8 tablets in 24-hour period. 

Ingredients

Each tablet contains aspirin (acetylsalicylic acid) 500mg as the active ingredient. 

Other ingredients: calcium carbonate, maize starch, citric acid anhydrous, talc, sodium laurilsulphate, saccharin, crospovidone and lime flavour 2. 

Payment & Security

American Express Diners Club JCB Mastercard PayPal Visa

Your payment information is processed securely. We do not store credit card details nor have access to your credit card information.

Estimate shipping

You may also like

Recently viewed